# SDR GLBA2002204

- Difficulty date: December 16, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 16,573 hours, 21,201 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Printed Ckt Board
- Part number: 1143641407
- Part serial: 693F96
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 7,925 hours, 9,035 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT ENVIRO FAIL ILLUM ON TAKEOFF ROLL.  REMOVED AND REPLACED A317 PCB, OPS CHECK GOOD.
